March  2014, 13(2): 773-788. doi: 10.3934/cpaa.2014.13.773

Positive solutions to involving Wolff potentials

1. 

School of Mathematical Sciences, Shandong Normal University, Jinan 250014

2. 

School of Mathematical Sciences, Jiangsu Normal University, Xuzhou, 221116

Received  April 2013 Revised  July 2013 Published  October 2013

In this paper, we consider the weighted integral system involving Wolff potentials in $R^{n}$: \begin{eqnarray} u(x) = R_1(x)W_{\beta, \gamma}(\frac{u^pv^q(y)}{|y|^\sigma})(x), \\ v(x) = R_2(x)W_{\beta,\gamma}(\frac{v^pu^q(y)}{|y|^\sigma})(x). \end{eqnarray} where $0< R(x) \leq C$, $1 < \gamma \leq 2$, $0\leq \sigma < \beta \gamma$, $n-\beta\gamma > \sigma(\gamma-1)$, $\gamma^{*}-1=\frac{n\gamma}{n-\beta\gamma+\sigma}-1\geq 1$. Due to the weight $\frac{1}{|y|^\sigma}$, we need more complicated analytical techniques to handle the properties of the solutions. First, we use the method of regularity lifting to obtain the integrability for the solutions of this Wolff type integral equation. Next, we use the modifying and refining method of moving planes established by Chen and Li to prove the radial symmetry for the positive solutions of related integral equation. Based on these results, we obtain the decay rates of the solutions of (0.1) with $R_1(x)\equiv R_2(x)\equiv 1$ near infinity. We generalize the results in the related references.
Citation: Huan-Zhen Chen, Zhongxue Lü. Positive solutions to involving Wolff potentials. Communications on Pure and Applied Analysis, 2014, 13 (2) : 773-788. doi: 10.3934/cpaa.2014.13.773
References:
[1]

C. Cascante, J. Ortega and I. Verbitsky, Wolff's inequality for radially nonincreasing kernels and applications to trace inequalityes, Potential Anal., 16 (2002), 347-372. doi: 10.1023/A:1014845728367.

[2]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Disc. Cont. Dyn. Sys., 30 (2011), 1083-1093. doi: 10.3934/dcds.2011.30.1083.

[3]

W. Chen and C. Li, Regularity of solutions for a system of intgral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8.

[4]

W. Chen and C. Li, The best constant in a weighted Hardy-Littlewood-Sobolev inequality, Proc. Amer. Math. Soc., 136 (2008), 955-962. doi: 10.1090/S0002-9939-07-09232-5.

[5]

W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Disc. Cont. Dyn. Sys., 4 (2009), 1167-1184. doi: 10.3934/dcds.2009.24.1167.

[6]

L. I. Hedberg and T. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenoble), 33 (1983), 161-187.

[7]

X. Huang, G. Hong and D. Li, Some symmetry results for integral equations involving Wolff potentials on bounded domains, Nonlinear Anal., 75 (2012), 5601-5611. doi: 10.1016/j.na.2012.05.007.

[8]

X. Huang, D. Li and L. Wang, Symmetry and monotonicity of integral equation systems, Nonlinear Anal., 12 (2011), 3515-3530. doi: 10.1016/j.nonrwa.2011.06.012.

[9]

X. Huang, D. Li and L. Wang, Radial symmetry results for systems of integral equations on $\Omega\in R^n$, Manuscripta Math., 137 (2012), 317-330. doi: 10.1007/s00229-011-0465-6.

[10]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X.

[11]

C. Jin and C. Li, Qualitative analysis of some systems of integral equations, Calc. Var. Partial Differential Equations, 26 (2006), 447-457. doi: 10.1007/s00526-006-0013-5.

[12]

T. Kilpelaiinen and J. Maly, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161. doi: 10.1007/BF02392793.

[13]

T. Kilpelaiinen and J. Maly, Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Sc. Norm. Super. Pisa Cl. Sci., 19 (1992), 591-613.

[14]

D. Labutin, Potential eatimates for a class of fully nonlinear elliptic equations, Duke Math. J., 111 (2002), 1-49. doi: 10.1215/S0012-7094-02-11111-9.

[15]

Y. Lei, Decay rates for solutions of an integral system of Wolff type, Potential Anal., 35 (2011), 387-402. doi: 10.1007/s11118-010-9218-5.

[16]

Y. Lei, C. Li and C. Ma, Decay estimation for positve solutions of a $\gamma$-Laplace equation, Disc. Cont. Dyn. Sys., 30 (2011), 547-558. doi: 10.3934/dcds.2011.30.547.

[17]

Y. Lei and C. Li, Integrability and asymptotics of positive solutions of a $\gamma$-Laplace system, J. Differential Equations, 252 (2012), 2739-2758. doi: 10.1016/j.jde.2011.10.009.

[18]

Y. Lei and C. Ma, Asymptotic behavior for solutions of some integral equations, Commun. Pure Appl. Anal., 10 (2011) 193-207. doi: 10.3934/cpaa.2011.10.193.

[19]

C. Li and L. Ma, Uniqueness of positive bound states to Shrödinger systems with critical exponents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301.

[20]

S. Liu, Regularity, symmetry, and uniqueness of some integral type quasilinear equations, Nonlinear Anal.: Theory, Methods Applications, 71 (2009),1796-1806. doi: 10.1016/j.na.2009.01.014.

[21]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Advances in Mathematics, 226 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020.

[22]

J. Maly, Wolff potential estimates of superminnimizers of Orilicz type Dirichlet integrals, Manuscripta Math., 110 (2003), 513-525. doi: 10.1007/s00229-003-0358-4.

[23]

N. Pfuc and I. Verbitsky, Quasilinear and Hessian equations of Lane-Emden type, Ann. of Math., 168 (2008), 859-914. doi: 10.4007/annals.2008.168.859.

[24]

E. M. Stein and G. Weiss, Fractional integrals in $n$-dimensional Euclidean space, J. Math. Mech., 7 (1958), 503-514.

[25]

Y. Zhao and Y. Lei, Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012), 1989-1999. doi: 10.1016/j.na.2011.09.051.

show all references

References:
[1]

C. Cascante, J. Ortega and I. Verbitsky, Wolff's inequality for radially nonincreasing kernels and applications to trace inequalityes, Potential Anal., 16 (2002), 347-372. doi: 10.1023/A:1014845728367.

[2]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Disc. Cont. Dyn. Sys., 30 (2011), 1083-1093. doi: 10.3934/dcds.2011.30.1083.

[3]

W. Chen and C. Li, Regularity of solutions for a system of intgral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8.

[4]

W. Chen and C. Li, The best constant in a weighted Hardy-Littlewood-Sobolev inequality, Proc. Amer. Math. Soc., 136 (2008), 955-962. doi: 10.1090/S0002-9939-07-09232-5.

[5]

W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Disc. Cont. Dyn. Sys., 4 (2009), 1167-1184. doi: 10.3934/dcds.2009.24.1167.

[6]

L. I. Hedberg and T. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenoble), 33 (1983), 161-187.

[7]

X. Huang, G. Hong and D. Li, Some symmetry results for integral equations involving Wolff potentials on bounded domains, Nonlinear Anal., 75 (2012), 5601-5611. doi: 10.1016/j.na.2012.05.007.

[8]

X. Huang, D. Li and L. Wang, Symmetry and monotonicity of integral equation systems, Nonlinear Anal., 12 (2011), 3515-3530. doi: 10.1016/j.nonrwa.2011.06.012.

[9]

X. Huang, D. Li and L. Wang, Radial symmetry results for systems of integral equations on $\Omega\in R^n$, Manuscripta Math., 137 (2012), 317-330. doi: 10.1007/s00229-011-0465-6.

[10]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X.

[11]

C. Jin and C. Li, Qualitative analysis of some systems of integral equations, Calc. Var. Partial Differential Equations, 26 (2006), 447-457. doi: 10.1007/s00526-006-0013-5.

[12]

T. Kilpelaiinen and J. Maly, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161. doi: 10.1007/BF02392793.

[13]

T. Kilpelaiinen and J. Maly, Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Sc. Norm. Super. Pisa Cl. Sci., 19 (1992), 591-613.

[14]

D. Labutin, Potential eatimates for a class of fully nonlinear elliptic equations, Duke Math. J., 111 (2002), 1-49. doi: 10.1215/S0012-7094-02-11111-9.

[15]

Y. Lei, Decay rates for solutions of an integral system of Wolff type, Potential Anal., 35 (2011), 387-402. doi: 10.1007/s11118-010-9218-5.

[16]

Y. Lei, C. Li and C. Ma, Decay estimation for positve solutions of a $\gamma$-Laplace equation, Disc. Cont. Dyn. Sys., 30 (2011), 547-558. doi: 10.3934/dcds.2011.30.547.

[17]

Y. Lei and C. Li, Integrability and asymptotics of positive solutions of a $\gamma$-Laplace system, J. Differential Equations, 252 (2012), 2739-2758. doi: 10.1016/j.jde.2011.10.009.

[18]

Y. Lei and C. Ma, Asymptotic behavior for solutions of some integral equations, Commun. Pure Appl. Anal., 10 (2011) 193-207. doi: 10.3934/cpaa.2011.10.193.

[19]

C. Li and L. Ma, Uniqueness of positive bound states to Shrödinger systems with critical exponents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301.

[20]

S. Liu, Regularity, symmetry, and uniqueness of some integral type quasilinear equations, Nonlinear Anal.: Theory, Methods Applications, 71 (2009),1796-1806. doi: 10.1016/j.na.2009.01.014.

[21]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Advances in Mathematics, 226 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020.

[22]

J. Maly, Wolff potential estimates of superminnimizers of Orilicz type Dirichlet integrals, Manuscripta Math., 110 (2003), 513-525. doi: 10.1007/s00229-003-0358-4.

[23]

N. Pfuc and I. Verbitsky, Quasilinear and Hessian equations of Lane-Emden type, Ann. of Math., 168 (2008), 859-914. doi: 10.4007/annals.2008.168.859.

[24]

E. M. Stein and G. Weiss, Fractional integrals in $n$-dimensional Euclidean space, J. Math. Mech., 7 (1958), 503-514.

[25]

Y. Zhao and Y. Lei, Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012), 1989-1999. doi: 10.1016/j.na.2011.09.051.

[1]

Wenxiong Chen, Congming Li. Radial symmetry of solutions for some integral systems of Wolff type. Discrete and Continuous Dynamical Systems, 2011, 30 (4) : 1083-1093. doi: 10.3934/dcds.2011.30.1083

[2]

Meixia Dou. A direct method of moving planes for fractional Laplacian equations in the unit ball. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1797-1807. doi: 10.3934/cpaa.2016015

[3]

Baiyu Liu. Direct method of moving planes for logarithmic Laplacian system in bounded domains. Discrete and Continuous Dynamical Systems, 2018, 38 (10) : 5339-5349. doi: 10.3934/dcds.2018235

[4]

Pengyan Wang, Pengcheng Niu. A direct method of moving planes for a fully nonlinear nonlocal system. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1707-1718. doi: 10.3934/cpaa.2017082

[5]

Yuxia Guo, Shaolong Peng. A direct method of moving planes for fully nonlinear nonlocal operators and applications. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1871-1897. doi: 10.3934/dcdss.2020462

[6]

Wenjun Wang, Weike Wang. Decay rates of the compressible Navier-Stokes-Korteweg equations with potential forces. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 513-536. doi: 10.3934/dcds.2015.35.513

[7]

Xiaotao Huang, Lihe Wang. Radial symmetry results for Bessel potential integral equations in exterior domains and in annular domains. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1121-1134. doi: 10.3934/cpaa.2017054

[8]

Yutian Lei. Wolff type potential estimates and application to nonlinear equations with negative exponents. Discrete and Continuous Dynamical Systems, 2015, 35 (5) : 2067-2078. doi: 10.3934/dcds.2015.35.2067

[9]

Wu Chen, Zhongxue Lu. Existence and nonexistence of positive solutions to an integral system involving Wolff potential. Communications on Pure and Applied Analysis, 2016, 15 (2) : 385-398. doi: 10.3934/cpaa.2016.15.385

[10]

Huan Chen, Zhongxue Lü. The properties of positive solutions to an integral system involving Wolff potential. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 1879-1904. doi: 10.3934/dcds.2014.34.1879

[11]

Daniel Gerth, Andreas Hofinger, Ronny Ramlau. On the lifting of deterministic convergence rates for inverse problems with stochastic noise. Inverse Problems and Imaging, 2017, 11 (4) : 663-687. doi: 10.3934/ipi.2017031

[12]

Miaomiao Cai, Li Ma. Moving planes for nonlinear fractional Laplacian equation with negative powers. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4603-4615. doi: 10.3934/dcds.2018201

[13]

Sang-hyun Kim, Thomas Koberda. Integrability of moduli and regularity of denjoy counterexamples. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 6061-6088. doi: 10.3934/dcds.2020259

[14]

Tianyu Liao. The regularity lifting methods for nonnegative solutions of Lane-Emden system. Communications on Pure and Applied Analysis, 2021, 20 (4) : 1681-1698. doi: 10.3934/cpaa.2021036

[15]

Orlando Lopes. Uniqueness and radial symmetry of minimizers for a nonlocal variational problem. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2265-2282. doi: 10.3934/cpaa.2019102

[16]

Zhenjie Li, Chunqin Zhou. Radial symmetry of nonnegative solutions for nonlinear integral systems. Communications on Pure and Applied Analysis, 2022, 21 (3) : 837-844. doi: 10.3934/cpaa.2021201

[17]

L. Búa, T. Mestdag, M. Salgado. Symmetry reduction, integrability and reconstruction in $k$-symplectic field theory. Journal of Geometric Mechanics, 2015, 7 (4) : 395-429. doi: 10.3934/jgm.2015.7.395

[18]

Tamara Fastovska. Decay rates for Kirchhoff-Timoshenko transmission problems. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2645-2667. doi: 10.3934/cpaa.2013.12.2645

[19]

Barbara Kaltenbacher, Irena Lasiecka. Global existence and exponential decay rates for the Westervelt equation. Discrete and Continuous Dynamical Systems - S, 2009, 2 (3) : 503-523. doi: 10.3934/dcdss.2009.2.503

[20]

Moez Daoulatli. Rates of decay for the wave systems with time dependent damping. Discrete and Continuous Dynamical Systems, 2011, 31 (2) : 407-443. doi: 10.3934/dcds.2011.31.407

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (62)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]